RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1716–1721 (Mi de8843)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

On the operator of translation along the trajectories of parabolic inclusions

V. S. Klimov

Orlov State Pedagogical Institute

Full text: PDF file (1221 kB)

English version:
Differential Equations, 1995, 31:10, 1684–1689

Bibliographic databases:
UDC: 517.958
Received: 06.07.1994

Citation: V. S. Klimov, “On the operator of translation along the trajectories of parabolic inclusions”, Differ. Uravn., 31:10 (1995), 1716–1721; Differ. Equ., 31:10 (1995), 1684–1689

Citation in format AMSBIB
\Bibitem{Kli95}
\by V.~S.~Klimov
\paper On the operator of translation along the trajectories of parabolic inclusions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1716--1721
\mathnet{http://mi.mathnet.ru/de8843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433892}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1684--1689


Linking options:
  • http://mi.mathnet.ru/eng/de8843
  • http://mi.mathnet.ru/eng/de/v31/i10/p1716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. Math., 64:4 (2000), 755–776  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Math. Notes, 76:4 (2004), 478–489  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “Averaging of parabolic inclusions”, Sb. Math., 195:1 (2004), 19–34  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:39
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019